MathSciNet Relay Station
MathSciNet bibliographic data
MR1880340 (2002j:34025) 34A99 (34A12)
Xue, Xiaoping; Fu, Yongqiang Carathéodory solutions of fuzzy differential equations. Fuzzy Sets and Systems 125 (2002), no. 2, 239–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement